# SDR PLG4396DG2

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359BE
- Make and model: Saab 340B
- Aircraft serial: 340B285
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105561
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CHAFING WAS FOUND ON LEFT OUTBOARD CABLE IN OVAL CIRCUIT OF RUDDER CIRCUIT 1.  REPLACED CABLE AND RIGGED IAW SAAB AMM CHAPTER 27.  (X)
